Retractions on the fixed point set of semigroups of nonexpansive maps in hyperconvex spaces

Michael Lin, Robert Sine

Research output: Contribution to journalArticlepeer-review

9 Scopus citations
Original languageEnglish
Pages (from-to)943-954
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number10
StatePublished - 1 Jan 1990


  • Nonlinear
  • abelian semigroup
  • binary ball intersection
  • fixed point
  • hyperconvex
  • nonexpansive
  • retract

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this